# SDR HEEA0013782

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Afcs
- Part number: 214074300107
- Condition: Intermittent
- Location: Annun Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ENGAGE INTERMITTENT.
